MathSciNet Relay Station
MathSciNet bibliographic data
MR325539 (48 #3886) 10D05
Manin, Yu. I. Explicit formulas for the eigenvalues of Hecke operators. Collection of articles dedicated to Carl Ludwig Siegel on the occasion of his seventy-fifth birthday. III. Acta Arith. 24 (1973), 239–249.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement